# SDR SWIA971247

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE RIGHT RUDDER PEDALS REFUSED FURTHER MOVEMENT BEYOND NEUTRAL POSITION.  RETURNED FOR LANDING.  REPLACED GREEN SYSTEM RUDDER ACTUATOR IAW MM 27.  OPS CHECKS GOOD.
